This info is really good for those who are unsure of which category they stand in and if they start to question themselves.
As TB said MT we doubt you are addicted to the painkillers because all you are suffering with is side effects of withdrawal effects, from removing them opiates from your system for a certain amount of time.
Addicts deliberately look for the next fix to get high again and this is not what you are doing at all.
I know what Tramadol is like as I was on it myself in 2008 and thankfully I didn't become addicted to it - it was too powerful for me!
I couldn't function on it let alone communicate with my family I was like a bedridden zombie.
You are doing your best to be as alert as possible and try to sort out your poor bowels. You will feel like what you have described purely because the body is shaking the opiate out of your system.
You need to speak to your GP about doing this because it can cause problems and depending on how long you have been on Tramadol you would need to have something gentler in place when you are not taking Trammie.
For the body to go from being used to an opiate and then have nothing in the system is literally going cold turkey.
Just remember that you are NOT an addict!